# SDR QXEA200500840

- Difficulty date: April 26, 2005
- Submitted: May 5, 2005
- Operation: Air carrier
- Aircraft: N607QX
- Make and model: Cndair CL6002C10
- Aircraft serial: 10024
- Aircraft time: 9,426 hours, 7,090 cycles
- System (JASC): 5753 · Trailing Edge Flaps
- Part: Flap
- Condition: Chafed
- Location: Lt Wing
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PDX - LEFTHAND FLAP HAS CHAFE BACK OF FLAP BY NR 2 FLAP VANE ACCESS PANEL.  REPAIRED IAW CRJ700 SRM 51-21-16 AND HORIZON AIR EA R-57-106.
